# SDR USAA2011053100002

- Difficulty date: May 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 40,091 hours, 16,101 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EEL - EMERGENCY LIGHTS IN FORWARD ENTRY WAY INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED CHAFING WIRE ON SEAT 1 A/C.
